Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Computation of continued fractions without input values


Author: P. Shiu
Journal: Math. Comp. 64 (1995), 1307-1317
MSC: Primary 11Y65; Secondary 11A55, 11K50
MathSciNet review: 1297479
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm for the computation of the continued fraction expansions of numbers which are zeros of differentiable functions is given. The method is direct in the sense that it requires function evaluations at appropriate steps, rather than the value of the number as input in order to deliver the expansion. Statistical data on the first 10000 partial quotients for various real numbers are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y65, 11A55, 11K50

Retrieve articles in all journals with MSC: 11Y65, 11A55, 11K50


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1995-1297479-9
PII: S 0025-5718(1995)1297479-9
Keywords: Direct algorithm, partial quotients, Khintchine's constant
Article copyright: © Copyright 1995 American Mathematical Society